Delayed side-effects with β-blockers?

Hi guys,

I have been taking β-blockers to prevent my migraines and they do work, I'm only having one or two episodes a month now. After taking the beta blockers for more than two years I have experienced little side-effects, mainly dry eyes. But recently I have been sleeping badly and I started having nightmares. I don't really think that I have had a particularly stressful time in the past few weeks (I went through much worse periods) and yet I get these symptoms. I know that beta blockers can mess with your sleep and induce nightmares, so I was wondering if any of you had "delayed" side-effects with them?

3 Replies

oldestnewest
  • Good day,

    My son had the sleep & nightmare problems develop a year into being on beta-blockers. Dr. said it was from a "build-up" of the meds in his system. Dr. adjusted his meds & it stopped. I urge you to share your symptoms with your prescribing doctor, to see what he can d to help you sleep better.

    Good luck & God bless!

  • Thank you so much! :)

  • Had problems with sleep when I started taking them a year ago but there were other reasons why I wasn't sleeping. Since taking additional medication for other medical problems I can sleep for England - except for the past week, where I have had trouble again for no apparent reason.

    Don't get nightmares but get quite vivid and strange dreams - not sure why.

    If you're concerned about your symptoms, see your doctor. There might be another reason for the dry eyes too.

You may also like...